American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Mohammad N. Ivaki. The planar Busemann-Petty centroid inequality and its stability. Trans. Amer. Math. Soc. 368 (2016) 3539-3563.
Abstract, references, and article information   
View Article: PDF

[2] Damon Alexander and Inwon Kim. A Fokker-Planck type approximation of parabolic PDEs with oblique boundary data. Trans. Amer. Math. Soc. 368 (2016) 5753-5781.
Abstract, references, and article information   
View Article: PDF

[3] Tertuliano Franco, Patrícia Gonçalves and Adriana Neumann. Phase transition of a heat equation with Robin's boundary conditions and exclusion process. Trans. Amer. Math. Soc. 367 (2015) 6131-6158.
Abstract, references, and article information   
View Article: PDF

[4] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc. 366 (2014) 5671-5692.
Abstract, references, and article information   
View Article: PDF

[5] Arnaud Ducrot, Thomas Giletti and Hiroshi Matano. Existence and convergence to a propagating terrace in one-dimensional reaction-diffusion equations. Trans. Amer. Math. Soc. 366 (2014) 5541-5566.
Abstract, references, and article information   
View Article: PDF

[6] Slim Tayachi and Fred B. Weissler. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values. Trans. Amer. Math. Soc. 366 (2014) 505-530.
Abstract, references, and article information   
View Article: PDF

[7] Yu-Chu Lin, Chi-Cheung Poon and Dong-Ho Tsai. Contracting convex immersed closed plane curves with slow speed of curvature. Trans. Amer. Math. Soc. 364 (2012) 5735-5763.
Abstract, references, and article information   
View Article: PDF

[8] Lu Wang. Harmonic map heat flow with rough boundary data. Trans. Amer. Math. Soc. 364 (2012) 5265-5283.
Abstract, references, and article information   
View Article: PDF

[9] Michaël Bages, Patrick Martinez and Jean-Michel Roquejoffre. How travelling waves attract the solutions of KPP-type equations. Trans. Amer. Math. Soc. 364 (2012) 5415-5468.
Abstract, references, and article information   
View Article: PDF

[10] Ben Andrews and James McCoy. Convex hypersurfaces with pinched principal curvatures and flow of convex hypersurfaces by high powers of curvature. Trans. Amer. Math. Soc. 364 (2012) 3427-3447.
Abstract, references, and article information   
View Article: PDF

[11] Noriko Mizoguchi. Blow-up rate of type II and the braid group theory. Trans. Amer. Math. Soc. 363 (2011) 1419-1443. MR 2737271.
Abstract, references, and article information   
View Article: PDF

[12] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wenxian Shen. Variational principle for spreading speeds and generalized propagating speeds in time almost periodic and space periodic KPP models. Trans. Amer. Math. Soc. 362 (2010) 5125-5168. MR 2657675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. A. Galaktionov and I. V. Kamotski. On nonexistence of Baras-Goldstein type for higher-order parabolic equations with singular potentials. Trans. Amer. Math. Soc. 362 (2010) 4117-4136. MR 2608398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nejla Nouaili and Hatem Zaag. A Liouville theorem for vector valued semilinear heat equations with no gradient structure and applications to blow-up. Trans. Amer. Math. Soc. 362 (2010) 3391-3434. MR 2601595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Steven D. Taliaferro. Blow-up of solutions of nonlinear parabolic inequalities. Trans. Amer. Math. Soc. 361 (2009) 3289-3302. MR 2485427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Avner Friedman and Bei Hu. Stability and instability of Liapunov-Schmidt and Hopf bifurcation for a free boundary problem arising in a tumor model. Trans. Amer. Math. Soc. 360 (2008) 5291-5342. MR 2415075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Nils Ackermann, Thomas Bartsch, Petr Kaplicky and Pavol Quittner. A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems. Trans. Amer. Math. Soc. 360 (2008) 3493-3539. MR 2386234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Grzegorz Karch and Wojbor A. Woyczynski. Fractal Hamilton-Jacobi-KPZ equations. Trans. Amer. Math. Soc. 360 (2008) 2423-2442. MR 2373320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Juan Dávila and Marcelo Montenegro. Existence and asymptotic behavior for a singular parabolic equation. Trans. Amer. Math. Soc. 357 (2005) 1801-1828. MR 2115077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Changfeng Gui and Xiaosong Kang. Localization for a porous medium type equation in high dimensions. Trans. Amer. Math. Soc. 356 (2004) 4273-4285. MR 2067119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ugur G. Abdulla. Well-posedness of the Dirichlet problem for the non-linear diffusion equation in non-smooth domains. Trans. Amer. Math. Soc. 357 (2005) 247-265. MR 2098094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] H. Amann and P. Quittner. Semilinear parabolic equations involving measures and low regularity data. Trans. Amer. Math. Soc. 356 (2004) 1045-1119. MR 1984467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Anna L. Mazzucato. Besov-Morrey spaces: Function space theory and applications to non-linear PDE. Trans. Amer. Math. Soc. 355 (2003) 1297-1364. MR 1946395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Panagiota Daskalopoulos and Manuel del Pino. Nonradial solvability structure of super-diffusive nonlinear parabolic equations. Trans. Amer. Math. Soc. 354 (2002) 1583-1599. MR 1873019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Athanassios G. Kartsatos and Igor V. Skrypnik. A global approach to fully nonlinear parabolic problems. Trans. Amer. Math. Soc. 352 (2000) 4603-4640. MR 1694294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Brian H. Gilding, Roberto Natalini and Alberto Tesei. How parabolic free boundaries approximate hyperbolic fronts. Trans. Amer. Math. Soc. 352 (2000) 1797-1824. MR 1487616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Matania Ben-Artzi, Jonathan Goodman and Arnon Levy. Remarks on a Nonlinear Parabolic Equation. Trans. Amer. Math. Soc. 352 (2000) 731-751. MR 1615935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bernold Fiedler and Carlos Rocha. Orbit equivalence of global attractors of semilinear parabolic differential equations. Trans. Amer. Math. Soc. 352 (2000) 257-284. MR 1475682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia